The Congruence Axiom and Path Independence
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Economic Theory.
Volume (Year): 87 (1999)
Issue (Month): 1 (July)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Plott, Charles R, 1973. "Path Independence, Rationality, and Social Choice," Econometrica, Econometric Society, vol. 41(6), pages 1075-91, November.
- Sertel, Murat R & Van der Bellen, Alexander, 1979. "Synopses in the Theory of Choice," Econometrica, Econometric Society, vol. 47(6), pages 1367-89, November.
- Bandyopadhyay, Taradas, 1988. "Revealed Preference Theory, Ordering and the Axiom of Sequential Path Independence," Review of Economic Studies, Wiley Blackwell, vol. 55(2), pages 343-51, April.
- Sertel, Murat R. & Van der Bellen, Alexander, 1980. "On the routewise application of choice," Journal of Economic Theory, Elsevier, vol. 22(3), pages 423-438, June.
- Sen, Amartya K, 1971. "Choice Functions and Revealed Preference," Review of Economic Studies, Wiley Blackwell, vol. 38(115), pages 307-17, July.
- Taradas Bandyopadhyay & Kunal Sengupta, 2006. "Rational Choice and von Neumann– Morgenstern’s Stable Set: The Case of Path-dependent Procedures," Social Choice and Welfare, Springer, vol. 27(3), pages 611-619, December.
- Bandyopadhyay, Taradas & Sengupta, Kunal, 2003. "Intransitive indifference and rationalizability of choice functions on general domains," Mathematical Social Sciences, Elsevier, vol. 46(3), pages 311-326, December.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.